# SDR 6PMR2020082600388

- Difficulty date: August 8, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144N814210
- Condition: Corroded
- Location: Bs 1153
- Part time: 64,104 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N645 DISCREPANCY: EO CONTROL NR 20349-4 REPAIR-LEFT HORIZONTAL PRESSURE DECK WEB (SECTION 44) STATION 1153.78 BETWEEN LBL 53.96 AND 70.5 LOCATION 14, B757.  MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED LEFT HORIZONTAL PRESSURE DECK WEB, SECTION 44, STA 1153.78 LBL 53.96-70.5, PER EO-20349-4.
